RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 3, Pages 102–103 (Mi faa2607)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief communications

Problems with oblique derivatives in regions with piecewise smooth boundaries

V. G. Maz'ya, B. A. Plamenevskii


Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:3, 256–258

Bibliographic databases:

Received: 19.01.1971

Citation: V. G. Maz'ya, B. A. Plamenevskii, “Problems with oblique derivatives in regions with piecewise smooth boundaries”, Funktsional. Anal. i Prilozhen., 5:3 (1971), 102–103; Funct. Anal. Appl., 5:3 (1971), 256–258

Citation in format AMSBIB
\Bibitem{MazPla71}
\by V.~G.~Maz'ya, B.~A.~Plamenevskii
\paper Problems with oblique derivatives in regions with piecewise smooth boundaries
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 3
\pages 102--103
\mathnet{http://mi.mathnet.ru/faa2607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1759056}
\zmath{https://zbmath.org/?q=an:0232.35047}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 3
\pages 256--258
\crossref{https://doi.org/10.1007/BF01078137}


Linking options:
  • http://mi.mathnet.ru/eng/faa2607
  • http://mi.mathnet.ru/eng/faa/v5/i3/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Komech, “Elliptic boundary value problems on manifolds with a piecewise smooth boundary”, Math. USSR-Sb., 21:1 (1973), 91–135  mathnet  crossref  mathscinet  zmath
    2. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    3. S. A. Nazarov, B. A. Plamenevskii, “Elliptic problems with radiation conditions on edges of the boundary”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 149–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. A. Petrov, “Odd unitary groups”, J. Math. Sci. (N. Y.), 130:3 (2005), 4752–4766  mathnet  crossref  mathscinet  zmath
    5. S. A. Aldashev, “Korrektnost zadachi Puankare v tsilindricheskoi oblasti dlya odnogo klassa mnogomernykh ellipticheskikh uravnenii”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 10(121), 17–25  mathnet
    6. S. A. Aldashev, “Korrektnost lokalnoi kraevoi zadachi v tsilindricheskoi oblasti dlya mnogomernogo uravneniya Laplasa”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 365–371  mathnet  crossref  elib
    7. S. A. Aldashev, “Korrektnost lokalnoi kraevoi zadachi v tsilindricheskoi oblasti dlya odnogo klassa mnogomernykh ellipticheskikh uravnenii”, Vestn. SamU. Estestvennonauchn. ser., 2016, no. 1-2, 7–17  mathnet  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:259
    Full text:93
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020